# SDR CALA2014090301178

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 66,952 hours, 15,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100
- Condition: Dented
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER HINGE AREA, INNER SKIN HAS DENTS.  MEASURED DENTS IN R4 DOOR INNER SKIN & FOUND TO BE OUT OF LIMITS IAW SRM 52-10-01 FIG 101.  REPAIRED AREA IAW ECRA 5211-01473.
